MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTICULAR SURFACE PROVISIONAL SZ 3 8MM; TEMPLATE

SMITH & NEPHEW, INC. ARTICULAR SURFACE PROVISIONAL SZ 3 8MM; TEMPLATE
Catalog Number 00584102308
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that trial lip snapped off.No delay or injury reported.A backup device was available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the instrument did not broke while being used on the patient, nor that any broken piece fell into the patient wound/ incision, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
ARTICULAR SURFACE PROVISIONAL SZ 3 8MM
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8720143
Report Number1020279-2019-02360
Device Sequence Number19264634
Product Code HWT
UDI-Device Identifier00885556619445
UDI-Public00885556619445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00584102308
Device Lot Number63375908
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1